# SDR EVCA062922

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N862LH
- Make and model: Airbus A300*
- Aircraft serial: 8793
- Aircraft time: 1,238 hours, 4,291 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 13004201AB
- Part serial: TB7871
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A .50 INCH CIRCULAR CRACK ON THE UPPER RH CORNER OF THE HORIZONTAL STABILIZER.
